Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2011, 1:43 AM CDT for 4 counties in Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 1:43 AM CDT (06:43 UTC)
- Expired
- Jun 15, 2011, 2:16 AM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:09 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2959 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 14.6
The text
As transmitted, in the capitals the NWS used until 2016.
273
WUUS53 KSGF 150643
SVRSGF
MOC029-125-131-169-150730-
/O.NEW.KSGF.SV.W.0307.110615T0643Z-110615T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
WESTERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 230 AM CDT.
* AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FREEDOM...OR 9 MILES SOUTH OF OSAGE
BEACH...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE CROCKER...DIXON...IBERIA AND OSAGE
BEACH.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3830 9218 3829 9209 3793 9202 3793 9273
3830 9257 3834 9227 3833 9223 3834 9222
3835 9219
TIME...MOT...LOC 0643Z 262DEG 35KT 3803 9254
WIND...HAIL 60MPH 1.00IN
$$
KARDELL2 follow-up statements
149
WWUS53 KSGF 150706
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT WED JUN 15 2011
MOC029-150715-
/O.CAN.KSGF.SV.W.0307.000000T0000Z-110615T0730Z/
CAMDEN MO-
206 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMDEN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE SHIFTED NORTHEAST OF CAMDEN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3830 9218 3829 9209 3793 9202 3806 9255
3809 9257 3810 9259 3817 9260 3817 9262
3830 9257 3834 9227 3833 9223 3835 9220
TIME...MOT...LOC 0705Z 243DEG 39KT 3816 9243 3806 9204
$$
MOC125-131-169-150730-
/O.CON.KSGF.SV.W.0307.000000T0000Z-110615T0730Z/
MARIES MO-MILLER MO-PULASKI MO-
206 AM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN PULASKI...MILLER AND WESTERN MARIES COUNTIES...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ULMAN TO 4
MILES NORTH OF DIXON...MOVING NORTHEAST AT 45 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRINKTOWN...BRUMLEY...DIXON...IBERIA...
KAISER...MARYS HOME...SAINT ELIZABETH...TUSCUMBIA AND ULMAN.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3830 9218 3829 9209 3793 9202 3806 9255
3809 9257 3810 9259 3817 9260 3817 9262
3830 9257 3834 9227 3833 9223 3835 9220
TIME...MOT...LOC 0705Z 243DEG 39KT 3816 9243 3806 9204
WIND...HAIL 60MPH 0.88IN
$$
SCHAUMANN473
WWUS53 KSGF 150716
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
216 AM CDT WED JUN 15 2011
MOC125-131-169-150726-
/O.CAN.KSGF.SV.W.0307.000000T0000Z-110615T0730Z/
MARIES MO-MILLER MO-PULASKI MO-
216 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI...MILLER
AND WESTERN MARIES COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. HOWEVER...WIND
GUSTS AROUND 40 MPH WILL REMAIN POSSIBLE THROUGH 230 AM ACROSS
MILLER AND MARIES COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3830 9218 3829 9209 3793 9202 3806 9255
3809 9257 3810 9259 3817 9260 3817 9262
3830 9257 3834 9227 3833 9223 3835 9220
TIME...MOT...LOC 0716Z 243DEG 39KT 3821 9229 3811 9190
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:30 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 15, 1:30 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 AM CDT WED JUN 15 2011 ...MESOSCALE CONVECTIVE DISCUSSION... ...UPDATE TO AVIATION... .UPDATE... THUNDERSTORMS ARE NOW BEGINNING TO FILL IN ALONG AN APPROACHING COLD FRONT JUST TO THE NORTH OF INTERSTATE 44. WE HAVE ALSO SEEN INDIVIDUAL AND BANDS OF STORMS OUT AHEAD OF THE FRONT. RADAR IS INDICATING WAVE LIKE FEATURES AND STRONG WINDS JUST OFF THE SURFACE...LIKELY WAVES TRAPPED BETWEEN WEAK LOW LEVEL DECOUPLING AND A STABLE LAYER AROUND 750 MB. THE STRONGEST CORES HAVE BEEN ABLE TO TRANSPORT THESE STRONGER WINDS TO THE SURFACE...WITH A FEW REPORTS OF SEVERE CRITERIA WINDS AND TREE DAMAGE. ALSO HAD SOME SUB SEVERE HAIL REPORTS WITH THE TALLEST OF CORES. AS WE HEAD ON THROUGH THE REST OF TONIGHT...WE WILL HAVE TO MONITOR FOR COLD POOL DEVELOPMENT WITH THE INCREASING CONVECTIVE COVERAGE. LOW LEVEL SHEAR VECTORS ALIGN PRETTY FAVORABLY WITH THE FRONT FOR SUSTAINED SHEAR/COLD POOL BALANCE...AND AN INCREASED WIND THREAT. MUCAPES ALSO REMAIN FAIRLY STOUT IN THE 1500 TO 2000 J/KG RANGE. SEVERE THUNDERSTORM WATCH 477 REMAINS IN EFFECT UNTIL 8 AM FOR THE CENTRAL AND EASTERN MISSOURI OZARKS. SCHAUMANN && .DISCUSSION... SHORT TERM (TONIGHT THROUGH FRIDAY)... EARLIER THIS MORNING...SCATTERED SHOWERS AND A FEW THUNDERSTORMS MOVED EAST ACROSS PORTIONS OF CENTRAL MISSOURI. THESE STORMS INITIATED OVERNIGHT ALONG AN UPPER LEVEL RIDGE AXIS ENHANCED BY THE LOW LEVEL JET...NOSING INTO CENTRAL MISSOURI SPAWNING AN MCS THAT LINGERED THROUGH THIS MORNING. THIS MCS HAS DISSIPATED THIS AFTERNOON...HOWEVER A FEW LIGHT SHOWERS/SPRINKLES WILL REMAIN POSSIBLE THIS AFTERNOON FROM THIS DECAYING ACTIVITY. FOR THIS EVENING AND TONIGHT...THE MAIN FORECAST CONCERN REVOLVES AROUND CONVECTION POTENTIAL AS SURFACE LOW PRESSURE AND THE EASTWARD ADVANCEMENT OF A COLD FRONT PUSH INTO THE REGION LATER THIS EVENING AND OVERNIGHT. CURRENTLY...A SURFACE LOW OVER EASTERN KANSAS HAS CONTINUED TO MOVE SLOWLY TO THE EAST IN RESPONSE TO THE BROADENING OF THE UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS. THE UPPER LEVEL RIDGE OF HIGH PRESSURE THAT HAS LINGERED OVER THE REGION THE PAST FEW DAYS WILL CONTINUE TO MOVE EAST OUT OF THE MIDWEST. 12Z INITIALIZATIONS OF THE NAM...GFS...AND EURO REMAIN IN GOOD AGREEMENT REGARDING THE TRACK OF THE UPPER AND SURFACE LOWS THROUGH THIS EVENING...AND HAVE SHOWN DECENT CONTINUITY OVER THE PAST FEW DAYS. THROUGH 00Z...EXPECTING THE SURFACE LOW TO MOVE EAST OVER NORTHERN MISSOURI WHILE DRAGGING THE COLD FRONT THROUGH SOUTHEAST KANSAS. AHEAD OF THE FRONT...A STRONG EML REMAINS OVER THE OZARKS AS 700MB TEMPS ARE WELL IN THE TEENS C. LOW LEVEL RETURN FLOW CONTINUES TO SHOW A DECENT POOLING OF MOISTURE IN THE LOW LEVELS. SKIES CONTINUE TO CLEAR BEHIND THIS MORNINGS CONVECTION WHICH HAS ALLOWED SURFACE TEMPS ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI TO CONTINUE TO WARM WELL INTO THE 80S. THESE CONDITIONS WILL CONTINUE TO ALLOW THE DEVELOPMENT OF A FAIRLY UNSTABLE AIR MASS AND SHOULD AID IN ERODING THE CAP...ESPECIALLY ACROSS CENTRAL MISSOURI...AHEAD OF THE ADVANCING COLD FRONT THIS EVENING. REGARDING CONVECTIVE MODE...0-6KM SHEAR VECTORS REMAIN ORIENTED 45 TO 90 DEGREES IN RELATION TO THE ADVANCING BOUNDARY. WILL MOST LIKELY SEE ISOLATED DISCRETE STORMS DEVELOP EARLY ON BEFORE MERGING INTO A CLUSTER/LINE SEGMENT AS IT MAKES ITS WAY ACROSS THE AREA. AS FOR TIMING...BUFKIT SOUNDINGS INDICATE THE FRONT MOVING ACROSS FAR SOUTHEASTERN KANSAS BETWEEN 8 AND 10PM...REACHING SOUTHWEST MISSOURI BY 10 OR 11PM. AS FOR SEVERE POTENTIAL...DEEP LAYER SHEAR BETWEEN 30 AND 45 KTS ACROSS THE AREA IS MORE THAN ENOUGH TO SUPPORT ORGANIZED STORMS...WITH A VERY LARGE HAIL RISK. MLCAPE VALUES ARE FORECAST BETWEEN 2000 TO 3000 J/KG BEFORE MIDNIGHT...WITH VALUES UP TO 2000 J/KG AFTER MIDNIGHT. THOUGH THE POTENTIAL FOR SEVERE STORMS REMAINS ACROSS THE ENTIRE CWA...THE STRONGEST POTENTIAL FOR SEVERE STORMS APPEARS ACROSS OUR NORTHERN CWA WHERE CONDITIONS APPEAR A BIT MORE FAVORABLE AS THE CAP WILL BE WEAKER HERE. REGARDING TORNADO POTENTIAL...THE POSSIBILITY REMAINS FOR A FEW ISOLATED TORNADOES MAINLY ACROSS CENTRAL MISSOURI WHERE SURFACE BASE STORMS ARE POSSIBLE. HOWEVER...HIGH LCL HEIGHTS AND 0-1KM SHEAR LESS THAN 20KTS IS EXPECTED ACROSS SOUTHWEST MISSOURI. TORNADO POTENTIAL REMAINS HIGHER ACROSS PORTIONS OF CENTRAL AND NORTHERN MISSOURI WHERE CONDITIONS ARE MORE FAVORABLE. MAIN THREATS THIS EVENING ARE LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS ACROSS OUR AREA. COLD FRONT SHOULD MOVE OUT OF THE FORECAST AREA BY THE EARLY AFTERNOON TOMORROW...WITH LINGERING SHOWERS POSSIBLE ACROSS SOUTH CENTRAL MISSOURI...MAINLY EAST OF THE HIGHWAY 65 CORRIDOR. THURSDAY SHOULD REMAIN RELATIVELY DRY A WEAK WARM FRONT ATTEMPTS TO SET UP ALONG THE MISSOURI/ARKANSAS BORDER OVERNIGHT WEDNESDAY THROUGH THURSDAY...CURRENTLY KEPT THE FORECAST DRY AS CONFIDENCE REMAINS RELATIVELY LOW. A BROAD UPPER LEVEL RIDGE WHICH SETS UP OVER THE CENTRAL CONUS ON THURSDAY WILL HAVE A SERIES OF WAVES TRAVERSING THE UPPER LEVEL FLOW. THIS WILL INTRODUCE OUR NEXT CHANCES FOR PRECIP LATE THURSDAY THROUGH FRIDAY AS A SHORTWAVE MOVES NORTH OF THE FORECAST AREA. AS FOR TEMPERATURES...HIGHS WILL COOL INTO 80S FOR WEDNESDAY AND THURSDAY BEFORE REACHING THE 90S AGAIN ON FRIDAY. LOWS WILL GENERALLY DROP INTO THE LOW TO MID 60S EACH NIGHT THROUGH FRIDAY. KURTZ LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... A RIDGE OF HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND WITH HEIGHTS RISING AND THE STORM TRACK PUSHING NORTHWARD INTO THE MIDWEST. A HOT AND MAINLY DRY FORECAST IS EXPECTED FOR THE WEEKEND. A DEEPENING TROUGH ACROSS THE WESTERN CONUS WILL HELP ADVECT AN EML FROM THE SOUTHWESTERN CONUS INTO THE REGION. WITH STRONG CAPPING AROUND...EXPECT SLIM TO NONE RAIN CHANCES THIS WEEKEND. HIGHS WILL SOAR INTO THE LOWER AND MAYBE SOME MIDDLE 90S. OVERNIGHT LOWS WILL BE RATHER WARM AS WELL IN THE 70S. SOME RELIEF MAY BE ON THE WAY BY TUESDAY AS THE RIDGE BREAKS DOWN AND A TROUGH MOVES ACROSS THE MIDWEST. THIS WILL HELP PUSH A COLD FRONT INTO THE OZARKS TUESDAY AFTERNOON WITH OUR NEXT DECENT CHANCES FOR SHOWERS AND THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. GRIFFIN && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS SOUTHWEST MISSOURI OVERNIGHT. MVFR AND BRIEF IFR CONDITIONS ARE OCCURRING WITH THE STORMS. STRONG AND GUSTY WINDS ARE ALSO OCCURRING...AND HAVE COVERED THESE IMPACTS IN TEMPO GROUPS. THE STORMS WILL PUSH OUT OF THE AREA BY LATE TONIGHT WITH VFR THEN PREVAILING INTO WEDNESDAY EVENING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 14, 10:28 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 PM CDT TUE JUN 14 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1028 PM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND RISK. LIMITED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHEASTERN OKLAHOMA THIS EVENING ALONG AND AHEAD OF A SURFACE COLD FRONT. THIS COLD FRONT ALONG WITH AN UPPER LEVEL SHORTWAVE WILL CONTINUE TO TRACK EAST INTO THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. A CAP STILL REMAINS OVER THE AREA...HOWEVER INSTABILITY HAS INCREASED ABOVE THIS CAP. STORMS WILL LIKELY PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI LATE THIS EVENING. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY RISKS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL LIKELY BE PUSHING ACROSS SOUTHERN MISSOURI WEDNESDAY MORNING...WHERE A LIMITED SEVERE RISK FOR DAMAGING WINDS AND LARGE HAIL WILL EXIST. THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY AS A WARM FRONT LIFTS BACK TO THE NORTH THROUGH THE REGION. A FEW STRONG STORMS MAY BE POSSIBLE WITH THIS ACTIVITY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI AND THEN ACROSS THE REST OF THE AREA OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 15, 12:14 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST 1 S REPUBLIC 37.11N 93.48W
06/15/2011 E60 MPH GREENE MO NWS EMPLOYEE
&&
DSALocal storm report, Jun 15, 12:20 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BILLINGS 37.07N 93.55W
06/15/2011 E0.88 INCH CHRISTIAN MO AMATEUR RADIO
1213 AM HAIL REPUBLIC 37.12N 93.48W
06/15/2011 E0.50 INCH GREENE MO AMATEUR RADIO
MAIN AND HWY 60.
&&
DSALocal storm report, Jun 15, 12:31 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
06/15/2011 M51.00 MPH GREENE MO ASOS
KSGF ASOS.
&&
DSALocal storm report, Jun 15, 12:48 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 1 WNW SPRINGFIELD 37.21N 93.31W
06/15/2011 GREENE MO AMATEUR RADIO
THREE INCH LIMBS DOWN NEAR FORT AND WALNUT.
&&
DSALocal storm report, Jun 15, 12:52 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG 1 WNW SPRINGFIELD 37.21N 93.31W
06/15/2011 GREENE MO AMATEUR RADIO
THREE INCH LIMBS DOWN NEAR FORT AND WALNUT.
&&
DSASpecial weather statement, Jun 15, 1:16 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 AM CDT WED JUN 15 2011
MOZ079>081-090-150645-
GREENE MO-LACLEDE MO-POLK MO-DALLAS MO-
116 AM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...NORTHWESTERN GREENE...
NORTHWESTERN LACLEDE AND SOUTHEASTERN POLK COUNTIES UNTIL 145 AM
CDT...
AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POLK TO WALNUT
GROVE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...CAVE
SPRINGS...EUDORA...FOOSE...GOODSON...HALF WAY...LEADMINE...
LOUISBURG...MARCH...MORRISVILLE...OLIVE...PLAD...PLEASANT HOPE...
POLK...PUMPKIN CENTER...SACVILLE...TUNAS...URBANA...WALNUT GROVE AND
WINDYVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK AND STOCKTON LAKE.
PEOPLE IN DALLAS...NORTHWESTERN GREENE...NORTHWESTERN LACLEDE AND
SOUTHEASTERN POLK COUNTIES...INCLUDING WALNUT GROVE...BOLIVAR...
STOCKTON LAKE...MORRISVILLE...PLEASANT HOPE AND BUFFALO...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3735 9362 3744 9362 3781 9326 3780 9319
3788 9318 3788 9272 3734 9320
TIME...MOT...LOC 0616Z 263DEG 25KT 3776 9321 3742 9354
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:26 PM CDT | Special Weather Statement | SGF | Newton | 34 min |
| Jun 14, 11:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Jun 14, 11:57 PM CDT | Special Weather Statement | SGF | Greene | 33 min |
| Jun 15, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 41 min |
| Jun 15, 1:16 AM CDT | Special Weather Statement | SGF | Dallas, Polk | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.